On Regularity and Irregularity of Certain Holomorphic Singular Integral Operators

Loredana Lanzani, Elias M. Stein

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

We survey recent work and announce new results concerning two singular integral operators whose kernels are holomorphic functions of the output variable, specifically the Cauchy–Leray integral and the Cauchy–Szegő projection associated to various classes of bounded domains in ℂn with n ≥ 2.

Original languageEnglish (US)
Title of host publicationSpringer INdAM Series
PublisherSpringer-Verlag Italia s.r.l.
Pages467-479
Number of pages13
DOIs
StatePublished - 2021

Publication series

NameSpringer INdAM Series
Volume45
ISSN (Print)2281-518X
ISSN (Electronic)2281-5198

Keywords

  • Cauchy integral
  • Diederich-Fornæss worm domain
  • Hardy space

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On Regularity and Irregularity of Certain Holomorphic Singular Integral Operators'. Together they form a unique fingerprint.

Cite this